My dr. put me on it because I was getting hotflashes, anxiety, and dizzy spells with premenopause, I felt good up until yesterday, when all of a sudden started getting, lightheaded, headaches,anxiety, nausaus, and fatique. Has anyone else experience these side effects? And are they side effects that go away over time until your body is used to the medication? Please answer asap as I'm quite concerned about it. Thanx
I took premarin for 7 years to help me through my hotflashes. I don't recall ever having any side effects to it. In fact I felt better while on it. I did go to the lower dose of 0.3 after a couple of years and I got along just fine on the lower amount. I think if the 0.3 stops your hotflashes then go for the lower amount because of the risk of breast cancer. I been off estrogen for 5 years now and have no side effects from the drug. Also hotflashes are gone.
- Premarin Information for Consumers
- Premarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Premarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2010 • 1 answer
Posted 1 Mar 2010 • 1 answer
Posted 25 Oct 2010 • 1 answer
Posted 17 Aug 2014 • 1 answer
Posted 22 Dec 2014 • 1 answer